# SDR A6WA201240514

- Difficulty date: April 1, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 601R1039434
- Condition: Torn
- Location: Butte Door Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WAS FOUND TO BE TORN ON BUTTE DOOR PANEL 694 SB.  REPLACED WITH NEW SERVICEABLE SEAL.
